MathSciNet Relay Station
MathSciNet bibliographic data
MR2491906 14M22 (14D06 14F45)
Hogadi, Amit; Xu, Chenyang Degenerations of rationally connected varieties. Trans. Amer. Math. Soc. 361 (2009), no. 7, 3931–3949.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement